What could be the reason for having low grade fever and constipation?
I have been having low grade fevers and constipation. I had acl surgery a month ago, and was doing well until the last three days. The only medicine I am taking is IB profen. I have mild stomach pain. I m 32 years old. The orthopedic dr said there is no infection , even though the knee swelled up, he thought physical therapy may have been to hard.
Hi. Thanks for your query. Noted the history of ACL surgery of the Knee a month ago, taking Ibuprofen, developed mild stomach pain since 3 days, knee is swelled up but the Orthopedic Surgeon says there is no infection, there is low grade fever. I would advise you the following in such a situation: Tests of blood for CBC in particular, Blood culture and sensitivity. MRI of the knee joint to see if there is any collection. Trial with an antibiotic and continue Ibuprofen. Add on PPI like Omeprazole. Continue physical therapy after MRI only. Take rest. This should get you the most proper diagnosis and a plan for management.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]